Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 137–138 (Mi umn276)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the $K$-theory of matrix algebra bundles

A. V. Ershov

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/rm276

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 336–337

Bibliographic databases:

MSC: 55R45, 55R50, 55R65
Accepted: 30.06.1999

Citation: A. V. Ershov, “On the $K$-theory of matrix algebra bundles”, Uspekhi Mat. Nauk, 55:2(332) (2000), 137–138; Russian Math. Surveys, 55:2 (2000), 336–337

Citation in format AMSBIB
\Bibitem{Ers00}
\by A.~V.~Ershov
\paper On the $K$-theory of matrix algebra bundles
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 137--138
\mathnet{http://mi.mathnet.ru/umn276}
\crossref{https://doi.org/10.4213/rm276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781070}
\zmath{https://zbmath.org/?q=an:0960.19002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..336E}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 336--337
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000276}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034374210}


Linking options:
  • http://mi.mathnet.ru/eng/umn276
  • https://doi.org/10.4213/rm276
  • http://mi.mathnet.ru/eng/umn/v55/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:269
    Full text:197
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022